Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 62, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 28, 2018, 7:34 PM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Alabama. It was in force for 41 min. 42 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 7:34 PM CDT (00:34 UTC)
- Expired
- Jun 28, 2018, 8:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 103 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 7:34 PM CDT | NON-TSTM WND GST 37 | Destin-Ft Walton Beach, FL | ASOS STATION DTS, DESTIN-FT WALTON BEACH AIRPORT. |
| Jun 28, 7:39 PM CDT | HIGH SUST WINDS 20 | Navarre, FL | MESONET STATION NAVAR, NAVARRE. |
| Jun 28, 7:40 PM CDT | HIGH SUST WINDS 19 | 1 Se Gonzalez, FL | MESONET STATION PENCL, 1 SE GONZALEZ. |
| Jun 28, 7:43 PM CDT | NON-TSTM WND GST 33 | 3 W Miramar Beach, FL | MESONET STATION XCBS, 3 W MIRAMAR BEACH. |
| Jun 28, 7:45 PM CDT | HIGH SUST WINDS 12 | 1 Nnw Ensley, FL | MESONET STATION PNPMD, 1 NNW ENSLEY. |
| Jun 28, 7:45 PM CDT | HIGH SUST WINDS 19 | 1 S Cantonment, FL | MESONET STATION CNTNM, 1 S CANTONMENT. |
| Jun 28, 7:45 PM CDT | NON-TSTM WND GST 28 | 1 Nw Navarre, FL | MESONET STATION E8115, 1 NW NAVARRE. |
| Jun 28, 7:48 PM CDT | NON-TSTM WND GST 38 | Pensacola Regional Airp, FL | ASOS STATION PNS, PENSACOLA REGIONAL AIRPORT. |
| Jun 28, 7:50 PM CDT | HIGH SUST WINDS 23 | Pace, FL | MESONET STATION D8180, PACE. |
| Jun 28, 7:51 PM CDT | NON-TSTM WND GST 21 | 3 W Ensley, FL | MESONET STATION D8185, 3 W ENSLEY. |
| Jun 28, 7:52 PM CDT | TSTM WND DMG | Bellview, FL | SEVERAL TREES AND POWER LINES DOWN ACROSS THE SOUTHERN PART OF THE COUNTY. |
| Jun 28, 7:54 PM CDT | HIGH SUST WINDS 18 | 1 Sse Brownsville, FL | MESONET STATION PFD04, 1 SSE BROWNSVILLE. |
| Jun 28, 7:55 PM CDT | HIGH SUST WINDS 21 | Ferry Pass, FL | MESONET STATION PNSCM, FERRY PASS. |
| Jun 28, 7:55 PM CDT | NON-TSTM WND GST 38 | 2 E Oriole Beach, FL | MESONET STATION C2227, 2 E ORIOLE BEACH. |
| Jun 28, 8:00 PM CDT | HIGH SUST WINDS 19 | 2 Ne Bellview, FL | MESONET STATION PNSSL, 2 NE BELLVIEW. |
| Jun 28, 8:00 PM CDT | HIGH SUST WINDS 21 | Pensacola, FL | MESONET STATION PENCA, PENSACOLA. |
| Jun 28, 8:00 PM CDT | HIGH SUST WINDS 27 | Goulding, FL | MESONET STATION PS002, GOULDING. |
| Jun 28, 8:03 PM CDT | HIGH SUST WINDS 37 | 2 Ne Loxley, AL | MESONET STATION USA11, 2 NE LOXLEY. |
| Jun 28, 8:04 PM CDT | HIGH SUST WINDS 13 | 1 W Pensacola Regional, FL | MESONET STATION PNSHH, 1 W PENSACOLA REGIONAL. |
| Jun 28, 8:04 PM CDT | HIGH SUST WINDS 15 | Brownsville, FL | MESONET STATION PNSKC, BROWNSVILLE. |
| Jun 28, 8:04 PM CDT | HIGH SUST WINDS 18 | 1 W Warrington, FL | MESONET STATION PNESC, 1 W WARRINGTON. |
| Jun 28, 8:04 PM CDT | HIGH SUST WINDS 23 | 2 Ssw Oriole Beach, FL | MESONET STATION PSCBH, 2 SSW ORIOLE BEACH. |
| Jun 28, 8:04 PM CDT | HIGH SUST WINDS 26 | 1 Nnw Warrington, FL | MESONET STATION PNSCL, 1 NNW WARRINGTON. |
| Jun 28, 8:04 PM CDT | HIGH SUST WINDS 30 | 2 Nnw Robertsdale, AL | MESONET STATION LOXLY, 2 NNW ROBERTSDALE. |
| Jun 28, 8:05 PM CDT | HIGH SUST WINDS 14 | 2 Nw Robertsdale, AL | MESONET STATION USA7, 2 NW ROBERTSDALE. |
| Jun 28, 8:05 PM CDT | HIGH SUST WINDS 16 | Brent, FL | MESONET STATION PFD02, BRENT. |
| Jun 28, 8:05 PM CDT | NON-TSTM WND GST 25 | 1 Se Silverhill, AL | MESONET STATION D2686, 1 SE SILVERHILL. |
| Jun 28, 8:08 PM CDT | NON-TSTM WND GST 32 | 2 E Gulf Breeze, FL | MESONET STATION XGBZ, 2 E GULF BREEZE. |
| Jun 28, 8:09 PM CDT | MARINE TSTM WIND 51 | Pensacola, FL | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM PENSACOLA. ASOS STATION NPA, PENSACOLA. |
| Jun 28, 8:09 PM CDT | NON-TSTM WND GST 19 | 1 E Gulf Breeze, FL | MESONET STATION D4029, 1 E GULF BREEZE. |
| Jun 28, 8:09 PM CDT | NON-TSTM WND GST 51 | Pensacola, FL | ASOS STATION NPA, PENSACOLA. |
| Jun 28, 8:10 PM CDT | HIGH SUST WINDS 11 | 1 Ese Bellview, FL | MESONET STATION WEART, 1 ESE BELLVIEW. |
| Jun 28, 8:10 PM CDT | HIGH SUST WINDS 12 | 1 Nw Brent, FL | MESONET STATION PNSSC, 1 NW BRENT. |
| Jun 28, 8:14 PM CDT | HIGH SUST WINDS 11 | Brent, FL | MESONET STATION PNBTW, BRENT. |
| Jun 28, 8:14 PM CDT | HIGH SUST WINDS 23 | Elberta, AL | MESONET STATION USA8, ELBERTA. |
| Jun 28, 8:14 PM CDT | HIGH SUST WINDS 25 | 1 Sse Brownsville, FL | MESONET STATION PENLA, 1 SSE BROWNSVILLE. |
| Jun 28, 8:14 PM CDT | NON-TSTM WND GST 18 | Summerdale, AL | MESONET STATION E0906, SUMMERDALE. |
| Jun 28, 8:15 PM CDT | HIGH SUST WINDS 11 | Myrtle Grove, FL | MESONET STATION PNCLM, MYRTLE GROVE. |
| Jun 28, 8:20 PM CDT | HIGH SUST WINDS 18 | 3 Wsw Myrtle Grove, FL | MESONET STATION PNDTR, 3 WSW MYRTLE GROVE. |
| Jun 28, 8:22 PM CDT | NON-TSTM WND GST 25 | 2 Wsw Oriole Beach, FL | MESONET STATION TR992, 2 WSW ORIOLE BEACH. |
| Jun 28, 8:25 PM CDT | HIGH SUST WINDS 22 | 3 N Johnsons Beach, FL | MESONET STATION PCOFL, 3 N JOHNSONS BEACH. |
| Jun 28, 8:25 PM CDT | NON-TSTM WND GST 31 | 2 W Miflin, AL | MESONET STATION XGLF, 2 W MIFLIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 4:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.6 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1502 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
343
WUUS54 KMOB 290034
SVRMOB
ALC003-FLC033-091-113-290115-
/O.NEW.KMOB.SV.W.0062.180629T0034Z-180629T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
734 PM CDT THU JUN 28 2018
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southeastern Baldwin County in southwestern Alabama...
Southern Okaloosa County in northwestern Florida...
Southern Santa Rosa County in northwestern Florida...
Southern Escambia County in northwestern Florida...
* Until 815 PM CDT.
* At 734 PM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Bay Minette to 3 miles west of Pace
to 4 miles west of Santa Rosa Beach, moving southeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Wright, Fort Walton
Beach, Ensley, Warrington, Gonzalez, Destin, Foley, Pace, Gulf
Breeze, Orange Beach, Goulding, Mary Esther, Robertsdale, Loxley,
Ocean City and Lake Lorraine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3022 8761 3089 8788 3063 8723 3040 8633
3039 8633 3040 8639 3028 8639 3029 8680
3022 8721
TIME...MOT...LOC 0034Z 336DEG 49KT 3083 8779 3059 8722 3037 8633
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
938
WWUS54 KMOB 290117
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
817 PM CDT THU JUN 28 2018
ALC003-FLC033-091-113-290126-
/O.EXP.KMOB.SV.W.0062.000000T0000Z-180629T0115Z/
Baldwin AL-Okaloosa FL-Santa Rosa FL-Escambia FL-
817 PM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BALDWIN...
SOUTHERN OKALOOSA...SOUTHERN SANTA ROSA AND SOUTHERN ESCAMBIA
COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, therefore, the warning has been allowed to expire. However
gusty winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Alabama...and northwestern Florida.
LAT...LON 3022 8761 3089 8788 3063 8723 3040 8633
3039 8633 3040 8639 3028 8639 3029 8680
3022 8721
TIME...MOT...LOC 0116Z 336DEG 49KT 3030 8752 3006 8695 2984 8607
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:49 PM CDT, 45 minutes earlier.
Area forecast discussion, Jun 28, 6:49 PM CDT, 45 minutes before
Area Forecast Discussion National Weather Service Mobile AL 649 PM CDT Thu Jun 28 2018 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 00Z issuance...A line of thunderstorms will drop south across the area and impact the terminals between 00Z and 03Z. The strongest wind gusts are associated with the outflow boundary ahead of the main line of storms. Expect wind gusts up to 25 knots at the MOB and BFM terminals with higher gusts up to 35 knots at the PNS terminal. After the storms pass this evening, winds will be generally out of the west. 07/MB && .PREV DISCUSSION... /issued 358 PM CDT Thu Jun 28 2018/ NEAR TERM /Now Through Friday/...Ongoing linear MCS in central Alabama will continue to move south throughout the evening. Models have been consistent in holding the line of strong to severe storms together east of the Mobile River with the westward extent being less potent. As the line propagates south, it will have access to over 3000 J/kg of CAPE. Forecast soundings also show a fair mid- level dry layer and DCAPE values over 1000 J/kg. As such this line of storms has the potential to produce damaging wind gusts. This along with the above average PWATS at nearly 2.00 inches could mean isolated flash flooding possible for areas with training storms this evening. On Friday the amplifying mid-level ridge centered over Missouri reorientates the moisture axis over the Mississippi/Alabama border keeping precipitable water values above 2 inches. Weak mid-level shortwave embedded within the ridge show assist in producing heavy rain and thunderstorms throughout the forecast area Friday afternoon and evening. Prior to the rainfall, however dew points in the mid 70s coupled with max temperatures in the mid 90s will push heat indices again to the 105-108 degree range. DJ/17 SHORT TERM /Friday night Through Sunday night/...A large upper ridge builds over the eastern CONUS to start off the weekend, pushing a shortwave trough east over the north-central Atlantic. Beneath this upper ridge, in the mid-levels of the troposphere, a weak region of low pressure very slowly shifts west from the northern Florida peninsula across the north-central Gulf coast. This mid-level disturbance will act to maintain our unsettled weather into the weekend, with daily showers and thunderstorms becoming scattered to numerous as a result. Stronger cells each day will be capable of producing gusty straight-line winds and frequent lightning. Meanwhile, daytime temperatures continue to run in the low to mid 90s across the area. With deep moisture remaining in place, boundary layer mixing will provide little relief from dewpoints in the mid 70s, even during peak heating hours. Thus, am expecting heat indices to reach the 100 to 105 degree range across the area through the weekend, with a few localities reaching the 106 to 109 degree range briefly during peak heating hours. Will continue to closely monitor trends for potential heat advisories, but current thinking is cloud cover from afternoon convection should help to keep temps just below advisory criteria. That said, temperatures this hot can still be dangerous, so take extra precautions if you work or spend time outside. Wear lightweight and loose fitting clothing when possible and drink plenty of water. /49 LONG TERM /Monday Through Thursday/...As the upper ridge builds over the northeastern U.S., the aforementioned shortwave trough it had pushed into the Atlantic is pinched, forming a cutoff low that then retrogrades along the southern periphery of the high pressure to its north. This upper low eventually makes its way back over the southeastern states through the middle of next week. As it approaches, it should help to increase coverage and perhaps intensity of daily showers and thunderstorms across our area. Thus, have maintained at least chance PoPs each day through the long term. The increased cloudiness and thunderstorm coverage should help mitigate temperatures, with highs in the upper 80s to around 90. As a result, we finally see heat indices drop back under 100 degrees Monday through midweek. /49 MARINE...High pressure remains in place over the central Gulf through the weekend. Expect a light to moderate southwest to west flow along our near and offshore waters. Late in the weekend and into early next week, an inverted mid-level trough with a weak surface low over the northeast Gulf aids increasing moisture locally and prompts the formation of strong thunderstorms with heavy rain. Winds and seas will be locally higher in and near thunderstorms. DJ/17 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...High Rip Current Risk through Friday morning for ALZ265-266. FL...High Rip Current Risk through Friday morning for FLZ202-204-206. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jun 28, 4:40 AM CDT, 14 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 440 AM CDT Thu Jun 28 2018 ALZ265-266-FLZ202-204-206-290945- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 440 AM CDT Thu Jun 28 2018 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. A few strong to severe storms are possible today, with gusty winds and small hail possible. Heat index values of 103 to 107 are expected today, with some localities seeing indices around 110. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are expected each day, with an isoalted strong to severe storm bringing damaging winds and small hail. A moderate risk for rip currents will continue along the Gulf beaches of Alabama and Northwest Florida through Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-290945- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 440 AM CDT Thu Jun 28 2018 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. A few strong to severe storms are possible today, with gusty winds and small hail possible. Heat index values of 103 to 107 are expected today, with some localities seeing indices around 110. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are expected each day, with an isoalted strong to severe storm bringing damaging winds and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-290945- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 440 AM CDT Thu Jun 28 2018 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Winds and waves will be locally higher near isolated to scattered showers and thunderstorms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Winds and waves will be locally higher near isolated to scattered showers and thunderstorms each day through Wednesday.
In the hours before
Special weather statement, Jun 28, 4:32 PM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
432 PM CDT THU JUN 28 2018
ALZ057-058-282215-
Butler AL-Crenshaw AL-
432 PM CDT THU JUN 28 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHEASTERN BUTLER AND CRENSHAW COUNTIES UNTIL 515 PM
CDT...
At 432 PM CDT, the strong thunderstorms were located along a line
extending from near White Hall to Pintlala to 7 miles north of Pine
Level to near Shopton to 5 miles north of Union Springs, and moving
south at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Greenville, Luverne, Rutledge, Glenwood, Petrey, Highland Home and
Lapine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3162 8625 3185 8670 3196 8670 3196 8641
3205 8640 3205 8630 3197 8630 3197 8620
3196 8618 3189 8617 3179 8620 3179 8615
3166 8615 3162 8618 3162 8615 3160 8615
TIME...MOT...LOC 2132Z 352DEG 37KT 3234 8670 3218 8634 3218 8607 3214
8590 3222 8569Special weather statement, Jun 28, 7:05 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
705 PM CDT THU JUN 28 2018
ALZ055-056-059-060-290045-
Conecuh AL-Monroe AL-Escambia AL-Covington AL-
705 PM CDT THU JUN 28 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTH CENTRAL MONROE...EASTERN ESCAMBIA...CONECUH AND
SOUTHWESTERN COVINGTON COUNTIES UNTIL 745 PM CDT...
At 704 PM CDT, the strong thunderstorms were located along a line
extending from 3 miles northeast of Uriah to 6 miles northwest of I65
And AL 113 to 8 miles northwest of Brewton to 16 miles north of
Baker, and moving southeast at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Monroeville, Brewton, Evergreen, Frisco City, East Brewton,
Castleberry, Excel, Red Level, Repton, I65 And US 84 and I65 And AL
113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Alabama...and northwestern Florida.
LAT...LON 3099 8660 3102 8684 3111 8716 3126 8750
3139 8746 3155 8742 3155 8705 3141 8659
3099 8646
TIME...MOT...LOC 0004Z 300DEG 36KT 3135 8748 3126 8740 3117 8719 3101
8678Special weather statement, Jun 28, 7:24 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
724 PM CDT THU JUN 28 2018
ALZ051>053-055-262-290115-
Clarke AL-Baldwin Inland AL-Monroe AL-Choctaw AL-Washington AL-
724 PM CDT THU JUN 28 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MONROE...SOUTHWESTERN CHOCTAW...NORTH CENTRAL
BALDWIN...NORTHERN WASHINGTON AND CENTRAL CLARKE COUNTIES UNTIL 815
PM CDT...
At 723 PM CDT, the strong thunderstorms were located along a line
extending from 6 miles west of Gilbertown to 3 miles west of Saint
Stephens to 9 miles southeast of Jackson to 4 miles north of
McCullough, and moving south at 10 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Jackson, Saint Stephens, Wagarville, Leroy, Uriah, Whatley, Millry,
Silas, Coffeeville, Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southwestern Alabama...and southeastern
Mississippi.
LAT...LON 3154 8742 3126 8748 3123 8755 3124 8762
3123 8762 3124 8787 3160 8846 3193 8846
3193 8831
TIME...MOT...LOC 0023Z 006DEG 10KT 3186 8844 3153 8811 3139 8783 3122
8752Special weather statement, Jun 28, 7:26 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
726 PM CDT THU JUN 28 2018
MSZ067-075-076-290115-
Perry MS-Greene MS-Wayne MS-
726 PM CDT THU JUN 28 2018
...STRONG GUSTY WINDS WILL AFFECT THE FOLLOWING COUNTIES...NORTHERN
PERRY...WAYNE AND GREENE COUNTIES UNTIL 815 PM CDT...
At 724 PM CDT, strong gusty winds ahead of approaching thunderstorms
were located along a line extending from 8 miles northwest of
Waynesboro to near State Line, and moving southwest at 40 mph.
Wind gusts in excess of 40 mph will be possible.
Locations impacted include...
Waynesboro, Richton, Leakesville, Clara, State Line and Buckatunna.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Mississippi.
LAT...LON 3143 8909 3143 8894 3168 8894 3183 8886
3185 8865 3189 8848 3100 8843 3100 8849
3136 8913
TIME...MOT...LOC 0024Z 023DEG 33KT 3175 8877 3142 8844The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:50 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 25 min |
| Jun 28, 8:21 PM CDT | Special Weather Statement | MOB | Escambia | 39 min |
| Jun 29, 4:27 PM CDT | Special Weather Statement | MOB | Okaloosa | 33 min |
| Jun 28, 7:05 PM CDT | Special Weather Statement | MOB | Conecuh, Escambia | 40 min |
| Jun 28, 7:11 PM CDT | Special Marine Warning | MOB | 64 min | |
| Jun 28, 7:15 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Washington | 45 min |
| Jun 28, 7:24 PM CDT | Special Weather Statement | MOB | Clarke | 51 min |
| Jun 28, 7:38 PM CDT | Special Marine Warning | MOB | 82 min | |
| Jun 28, 8:02 PM CDT | Special Marine Warning | MOB | 88 min | |
| Jun 28, 8:07 PM CDT | Special Weather Statement | MOB | Baldwin, Mobile, Washington | 38 min |
| Jun 28, 8:32 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 43 min |
| Jun 28, 8:44 PM CDT | Special Marine Warning | MOB | 91 min | |
| Jun 28, 8:49 PM CDT | Special Marine Warning | MOB | 26 min | |
| Jun 28, 9:16 PM CDT | Special Weather Statement | MOB | Mobile | 44 min |
| Jun 28, 9:26 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 28, 10:10 PM CDT | Special Marine Warning | MOB | 68 min | |
| Jun 28, 11:15 PM CDT | Special Marine Warning | MOB | 60 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.